# SDR SWAA2012111909621

- Difficulty date: November 18, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N628SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27703
- Aircraft time: 54,105 hours, 43,760 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61621469
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SLIDE GAUGE IN RED BAND.  REMOVED & REPLACED AFT SERVICE DOOR SLIDE PER MT.
